×

Found 58 Documents (Results 1–58)

A new characterization of paired domination number of a graph. (English) Zbl 1494.05086

Balasubramaniam, P. (ed.) et al., Mathematical modelling and scientific computation. Proceedings of the 2nd international conference, ICMMSC 2012, Gandhigram, Tamil Nadu, India, March 16–18, 2012. Berlin: Springer. Commun. Comput. Inf. Sci. 283, 86-96 (2012).
MSC:  05C69
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field